# SDR SWAA2021071493084

- Difficulty date: July 10, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 43,970 hours, 30,608 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Aft Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE SLIDE ARMED AND DOOR CRACKED OPEN BEGAN TO FALL OUT OF CONTAINER. DID NOT DEPLOY ; / [01] REINSTALLED AFT SERVICE DOOR ESCAPE SLIDE  AMM 25-66-01 MT 725-61-06
